| Model Number |
FIBERTAK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 13th nov 2025, it was reported by an arthrex's employee via an email that for 2 units of ar-3638, knotless fibertak¿ with #2 suture (5-box), the whole anchor was pulled out.The surgeon had difficulties in shuttering the repair stitch of ar-3638 into the anchor so when he used more strength, the whole anchor was pulled out.This was detected during a shoulder instability procedure on (b)(6) 2025.The procedure was completed successfully by anchoring it down with a pushlock as a bill out option.Additional information received on 17th nov 2025: both anchors faced the same issue of pull out.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading, prying and leveraging the device and improper bone preparation.